Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    yesterday i started a new packet of sertraline which has new packaging and it made me feel slightly dodgy. Im supposed to take it again tonight but im scared it might be poison.

    what do i do?
    Offline

    2
    ReputationRep:
    Did you increase the dose/start a new packet after not taking it for a couple of days? Do you normally notice the taste or did you take more notice of it because you were suspicious of the new packaging? Do you often worry that someone is trying to poison you?
    • TSR Support Team
    Offline

    19
    ReputationRep:
    It's just an SSRI... Fluoxetine IIRC. It won't do anything the first time you take it, except maybe sedate you, you might find that you sleep a lot more.

    If you're really concerned, go pop a benzo. I can guarantee you that all your worries will be eliminated. Good luck convincing the doc though...

    Sorry, I'm just cynical of the attitude docs have in this country towards benzos, they happily hand it to alcohol abusers and such, but not those that would genuinely benefit from a pill or two.
    • #1
    • Thread Starter
    #1

    (Original post by bytail)
    Did you increase the dose/start a new packet after not taking it for a couple of days? Do you normally notice the taste or did you take more notice of it because you were suspicious of the new packaging? Do you often worry that someone is trying to poison you?
    no i take them every day, i hadnt been on a gap. it tasted horrible but not unfamiliar.
    Offline

    2
    ReputationRep:
    (Original post by Anonymous)
    no i take them every day, i hadnt been on a gap. it tasted horrible but not unfamiliar.
    May just be that the taste is stronger in this particular batch/brand, I wouldn't read into it too much. However, if it really starts to worry you that someone is trying to poison you I think you should speak to your GP/psych about it
    Offline

    12
    ReputationRep:
    Why would it be poison?
    Are you often paranoid?
    • #1
    • Thread Starter
    #1

    (Original post by bytail)
    May just be that the taste is stronger in this particular batch/brand, I wouldn't read into it too much. However, if it really starts to worry you that someone is trying to poison you I think you should speak to your GP/psych about it
    thanks.

    its from a brand called aurobindo pharma limited, i dont suppose anyone on here would know if it's a bona fide company?

    ive taken half of the pill and see how i feel.
    Offline

    2
    ReputationRep:
    (Original post by Anonymous)
    thanks.

    its from a brand called aurobindo pharma limited, i dont suppose anyone on here would know if it's a bona fide company?

    ive taken half of the pill and see how i feel.
    They're on Wikipedia and have their own website, if that makes you feel any better!
    Offline

    19
    ReputationRep:
    I'd say go and ask your pharmacist/doctor, they should be able to answer your questions. There might not be anything wrong with it but if you're worried it's better to get it sorted out rather than just stop taking it because you're scared.
    Offline

    15
    ReputationRep:
    Its not going to be poison, thats just stupid.
    Read the box, read the leaflet, compare ingredients and information to your old ones if you need to and if you're still worried, go to the chemists you got it from and ask. Its probably just been rebranded.
    • #2
    #2

    I know the feeling man, whenever I get new packaging I get super paranoid it's poison too. Or even the same packaging.....I mean if they're going to poison you they wouldn't make it obvious. Sorry no you're probably fine but I can relate to your feeling. :hugs:
    Offline

    1
    ReputationRep:
    Sometimes the pills are made by a different company and your chemist has just changed supplier - this might be the case.
    • #1
    • Thread Starter
    #1

    (Original post by Anonymous)
    I know the feeling man, whenever I get new packaging I get super paranoid it's poison too. Or even the same packaging.....I mean if they're going to poison you they wouldn't make it obvious. Sorry no you're probably fine but I can relate to your feeling. :hugs:
    glad im not the only one.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 7, 2013
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Will you be richer or poorer than your parents?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.